# SDR ASAA12511148

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,634 hours, 5,672 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER WAS INTERUPTED AND THEN RE ESTABLISHED.  AFTERWARD MCP PANEL LIGHTS ALL WENT OUT.  REPOWERED MCP REF MM 22 11 34 400 801.  MCP POWERED UP NORMALLY. CBS PULLED AND RESET : P18 1 D 1 D 2 D 3 D 5 E 1 E 3. P6 2 B 1 B 3 B 4 C 3.  POWER RESTORED TO MCP.  GROUND VERIFICATION TEST NORMAL REF. AMM 22 11 34 400. HGS SENSOR TEST NORMAL REF 34 36 00.
